Gourgouliatos, KN, Hollerbach, R and Archibald, RF (2018) Modelling neutron star magnetic fields. Astronomy and Geophysics, 59 (5). pp. 37-42. ISSN 1366-8781
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2018 Royal Astronomical Society. Reproduced in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Funding Information: | Funder Grant number Science & Technology Facilities Council (STFC) ST/N000676/1 |
Depositing User: | Symplectic Publications |
Date Deposited: | 19 Feb 2019 16:04 |
Last Modified: | 09 Aug 2019 12:04 |
Status: | Published |
Publisher: | Oxford University Press |
Identification Number: | 10.1093/astrogeo/aty235 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:142676 |